# SDR AALA201711149028

- Difficulty date: November 11, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 66,763 hours, 8,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY MOUNTED EMERGENCY LIGHT ON THE FORWARD RIGHT SIDE,  HAS A MISSING LENS.  REPLACED THE LENS IAW AMM 33-50-00.  OPS CHECKED GOOD.
